# SDR SWAA2022021052928

- Difficulty date: March 4, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SIDE PLATE (TRANSITION ANGLE) AT STA 767 +3;' ATTACH ANGLES ARE CORRODED. / REMOVED AND REPLACED NEW FWD. I/B ATTACH ANGLE PER SRM 51-40-02.
